UNIGE document Scientific Article
previous document  unige:9808  next document
add to browser collection
Title

Homogenization of the demagnetization field operator in periodically perforated domains

Author
Published in Journal of Mathematical Analysis and Applications. 2007, vol. 334, no. 1, p. 502 - 516
Abstract In this paper, we study the homogenization of the demagnetization field operator in periodically perforated domains using the two-scale convergence method. As an application, we homogenize the Landau–Lifshitz equation in such domains. We consider regular homothetic holes.
Keywords MicromagnetismHomogenization in perforated domainsLandau–Lifshitz equation
Identifiers
Full text
Structures
Citation
(ISO format)
SANTUGINI-REPIQUET, Kevin. Homogenization of the demagnetization field operator in periodically perforated domains. In: Journal of Mathematical Analysis and Applications, 2007, vol. 334, n° 1, p. 502 - 516. https://archive-ouverte.unige.ch/unige:9808

216 hits

0 download

Update

Deposited on : 2010-07-30

Export document
Format :
Citation style :